MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-120/I20-40
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with a two suprarenal aortic extensions, an infrarenal aortic extension, a bifurcated stent, and a limb stent.The initial implant procedure included the placement of one of the suprarenal aortic extensions in the inferior vena cava (ivc).On (b)(6) 2016 the patient had a type 2 endoleak that was monitored by the physician with the possibility of a coil embolization procedure.A secondary procedure was not reported to endologix.On (b)(6) 2017 it was reported the patient had a type 1b endoleak.The physician elected to implant an additional limb extension in the right iliac artery to seal the endoleak.During the procedure the wire manipulation during the delivery of the limb extension caused an intraoperative unknown endoleak in the distal aorta between the left iliac limb of the main body and the initial left iliac limb extension.The physician implanted an additional bifurcated stent, a non-endologix palmaz stent inside the newly placed bifurcated stent and an additional limb extension in the left iliac artery.At the completion of the secondary procedure there were no endoleaks observed.The patient is reported as doing well post procedure.There have been no additional adverse events reported for this patient.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7208607
Report Number2031527-2018-00049
Device Sequence Number11000127
Product Code MIH
UDI-Device Identifier00818009011992
UDI-Public(01)00818009011992(17)180715
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2018
Device Model NumberBA28-120/I20-40
Device Lot Number1370955-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2017
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR